A Caltech Library Service

Optimal self-dual codes over ℤ_4

Rains, Eric (1999) Optimal self-dual codes over ℤ_4. Discrete Mathematics, 203 (1-3). pp. 215-228. ISSN 0012-365X. doi:10.1016/S0012-365X(98)00358-6.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


The optimal minimal Euclidean norm of self-dual codes over ℤ_4 is known through length 24; the purpose of the present note is to determine the optimal minimal Hamming and Lee weights in this range. In the process, we classify all Lee-optimal codes of length 18, 21, 23, and 24. In particular, we find a total of 13 inequivalent codes with the same symmetrized weight enumerator as the Hensel-lifted Golay code.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1999 Elsevier Science B.V. Received 17 November 1997, Revised 14 August 1998, Accepted 8 September 1998, Available online 7 September 1999.
Subject Keywords:Classification optimal self-dual Z4, code
Issue or Number:1-3
Record Number:CaltechAUTHORS:20171107-074528830
Persistent URL:
Official Citation:Eric Rains, Optimal self-dual codes over Z4, In Discrete Mathematics, Volume 203, Issues 1–3, 1999, Pages 215-228, ISSN 0012-365X, (
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:83014
Deposited By: Tony Diaz
Deposited On:07 Nov 2017 15:57
Last Modified:15 Nov 2021 19:54

Repository Staff Only: item control page